Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

RA, swelling and pain in calf extending to lower parts, bruising on foot. Remedy?

My husband is 53 years old, has rheumatoid arthritis and about a week ago his right calf became swollen and painful. The swelling moved down into his ankle and then the top of his foot . His foot also then developed bruising almost like he had twisted his ankle, but he had not had any injury. Now there is a red rash on the back of his calf. I can t seem to get him to go see the doctor.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi I am sorry to hear about your husband. It appears to me he has got
a condition called Vasculitis. This condition the blood vessels get inflamed. This
condition can happened along with many autoimmune diseases like Rheumatoid arthritis, Polymyalgia rheumatic. This is a serious condition and your husband must see a Rheumatologist as soon as possible. kindest regards
Answered: Sat, 14 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor